Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: MENTOR BREAST IMPLANTS (SALINE)
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
MENTOR BREAST IMPLANTS (SALINE)
Health Effect - Clinical Code
Autoimmune Disorder (1732)
Date of Event
05/15/2013
Type of Reportable Event
Serious Injury
Event or Problem Description
Mentor saline breast implants that i got in 2003.I have several autoimmune diseases and symptoms related to the implants.I believe i have bii (breast implant illness).
New Search
Submit an Adverse Event Report
Brand Name
BREAST IMPLANTS (SALINE)
Common Device Name
BREAST IMPLANTS (SALINE)
Manufacturer
(Section D)
MENTOR
MDR Report Key
6656713
Report Number
MW5070530
Device Sequence Number
18506376
Product Code
FWM
Initial Reporter State
OK
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Device Implanted Year
2003
Reporter Type
Voluntary
Initial Reporter Occupation
Patient
Type of Report
Initial
Report Date
(Section B)
06/19/2017
2
Devices were Involved in the Event:
1
2
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
No Information
Was Device Available for Evaluation?
Yes
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
06/19/2017
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Disability;
Patient Age
43 YR
Patient Weight
63